Alert archive / New York / Small Craft Advisories in 2009

Small Craft Advisory 29, NWS Buffalo, NY

April 19, 2009

NWS Buffalo, NY issued this small craft advisory at Apr 19, 2009, 4:01 AM EDT. It took effect at Apr 19, 2009, 6:11 PM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2009, 4:01 AM EDT (08:01 UTC)
In effect from
Apr 19, 2009, 6:11 PM EDT
Expired
Apr 21, 2009, 6:00 AM EDT
In force
36 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WHUS71 KBUF 190801
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
401 AM EDT SUN APR 19 2009


LOZ042-043-191615-
/O.NEW.KBUF.SC.Y.0029.090420T0300Z-090420T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
401 AM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT
MONDAY. 

NORTHEAST WINDS AHEAD OF AN APPROACHING LOW WILL INCREASE TO 15 TO
25 KNOTS TONIGHT THROUGH MONDAY AFTERNOON. THE RESULTING WAVES
WILL POSE A HAZARD TO SMALL BOAT OPERATORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
866 
WHUS71 KBUF 191327
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
927 AM EDT SUN APR 19 2009

LOZ042-043-192130-
/O.CON.KBUF.SC.Y.0029.090420T0300Z-090420T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
927 AM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EDT MONDAY. 

NORTHEAST WINDS AHEAD OF AN APPROACHING LOW WILL INCREASE TO
15 TO 25 KNOTS TONIGHT THROUGH MONDAY AFTERNOON. THE RESULTING
WAVES WILL POSE A HAZARD TO SMALL BOAT OPERATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
332 
WHUS71 KBUF 191426
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1026 AM EDT SUN APR 19 2009

LEZ040-192100-
/O.NEW.KBUF.SC.Y.0030.090419T1426Z-090419T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
1026 AM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

NORTHEAST WINDS 15 TO 25 KNOTS WITH 3 TO 5 FOOT WAVES WILL SUBSIDE
LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-192230-
/O.CON.KBUF.SC.Y.0029.090420T0300Z-090420T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1026 AM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EDT MONDAY. 

NORTHEAST WINDS AHEAD OF AN APPROACHING LOW WILL INCREASE TO
15 TO 25 KNOTS TONIGHT THROUGH MONDAY AFTERNOON. THE RESULTING
WAVES WILL POSE A HAZARD TO SMALL BOAT OPERATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
353 
WHUS71 KBUF 191932
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
332 PM EDT SUN APR 19 2009

LEZ040-192200-
/O.EXT.KBUF.SC.Y.0030.000000T0000Z-090419T2200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
332 PM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

NORTHEAST WINDS 15 TO 25 KNOTS WITH 3 TO 5 FOOT WAVES WILL
SUBSIDE LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-200345-
/O.EXT.KBUF.SC.Y.0029.090420T0700Z-090421T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
332 PM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 10 PM EDT
MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 10 PM EDT
MONDAY. 

NORTHEAST WINDS AHEAD OF AN APPROACHING LOW WILL VEER TO EAST
INCREASE TO 15 TO 25 KNOTS TONIGHT THROUGH MONDAY EVENING. THE
RESULTING WAVES WILL POSE A HAZARD TO SMALL BOAT OPERATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
385 
WHUS71 KBUF 192211
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
611 PM EDT SUN APR 19 2009

LEZ040-200615-
/O.EXP.KBUF.SC.Y.0030.000000T0000Z-090419T2200Z/
/O.EXB.KBUF.SC.Y.0029.090419T2211Z-090421T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
611 PM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ041-200615-
/O.EXB.KBUF.SC.Y.0029.090419T2211Z-090421T0200Z/
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
611 PM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-200615-
/O.CON.KBUF.SC.Y.0029.090420T0700Z-090421T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
611 PM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM EDT
MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
956 
WHUS71 KBUF 192213
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
613 PM EDT SUN APR 19 2009

LEZ040-041-200615-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-090421T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
613 PM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-200615-
/O.CON.KBUF.SC.Y.0029.090420T0700Z-090421T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
613 PM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM EDT
MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
730 
WHUS71 KBUF 200205
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1005 PM EDT SUN APR 19 2009

LOZ042-043-201015-
/O.CON.KBUF.SC.Y.0029.090420T0700Z-090421T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1005 PM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM EDT
MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-201015-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-090421T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1005 PM EDT SUN APR 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
933 
WHUS71 KBUF 200754
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
354 AM EDT MON APR 20 2009

LOZ042-043-201600-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-090421T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
354 AM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

EAST TO SOUTHEAST WINDS AHEAD OF AN APPROACHING LOW WILL INCREASE
TO 15 TO 25 KNOTS TODAY THROUGH THIS EVENING. THESE WINDS AND
RESULTING WAVES WILL POSE A HAZARD TO SMALL BOAT OPERATORS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-201600-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-090421T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
354 AM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

SOUTHEAST WINDS AHEAD OF AN APPROACHING LOW WILL INCREASE TO 15
TO 25 KNOTS TODAY THROUGH THIS EVENING. THESE WINDS AND RESULTING
WAVES WILL POSE A HAZARD TO SMALL BOAT OPERATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
494 
WHUS71 KBUF 201403
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1003 AM EDT MON APR 20 2009

LOZ044-045-202200-
/O.EXB.KBUF.SC.Y.0029.090420T1600Z-090421T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1003 AM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

EAST TO SOUTHEAST WINDS AHEAD OF AN APPROACHING LOW WILL INCREASE
TO 15 TO 25 KNOTS THIS AFTERNOON...THEN WILL REMAIN IN THIS RANGE
THROUGH MUCH OF TONIGHT. THESE WINDS AND RESULTING WAVES WILL POSE
A HAZARD TO SMALL BOAT OPERATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-202200-
/O.EXT.KBUF.SC.Y.0029.000000T0000Z-090421T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1003 AM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

EAST TO SOUTHEAST WINDS AHEAD OF AN APPROACHING LOW WILL INCREASE
TO 15 TO 25 KNOTS TODAY...THEN WILL REMAIN IN THIS RANGE THROUGH
THIS EVENING. THESE WINDS AND RESULTING WAVES WILL POSE A HAZARD
TO SMALL BOAT OPERATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-202200-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-090421T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1003 AM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

SOUTHEAST WINDS TO 30 KNOTS WILL CONTINUE INTO THIS EVENING BEFORE
DIMINISHING. THESE WINDS AND RESULTING WAVES WILL POSE A HAZARD TO
SMALL BOAT OPERATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
983 
WHUS71 KBUF 201944
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
344 PM EDT MON APR 20 2009

LOZ042-043-210400-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-090421T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
344 PM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

EAST TO SOUTHEAST WINDS 15 TO 25 KNOTS AROUND LOW PRESSURE OVER
SUBSIDE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-210200-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-090421T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
344 PM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

SOUTHEAST WINDS AROUND 25 KNOTS WILL SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-210400-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-090421T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
344 PM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

EAST TO SOUTHEAST WINDS 15 TO 25 KNOTS AROUND LOW PRESSURE OVER
MICHIGAN WILL SUBSIDE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
975 
WHUS71 KBUF 210138
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
938 PM EDT MON APR 20 2009

LOZ042-043-210245-
/O.CAN.KBUF.SC.Y.0029.000000T0000Z-090421T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
938 PM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LEZ040-041-210245-
/O.CAN.KBUF.SC.Y.0029.000000T0000Z-090421T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
938 PM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LOZ044-045-210945-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-090421T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
938 PM EDT MON APR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 3:20 AM EDT, 41 minutes earlier.

Area forecast discussion, Apr 19, 3:20 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
320 AM EDT SUN APR 19 2009

.SYNOPSIS...
HIGH PRESSURE BUILDING SOUTH FROM QUEBEC WILL BRING DRY WEATHER TO
OUR AREA TODAY. LOW PRESSURE LIFTING NORTH FROM THE MISSISSIPPI
VALLEY WILL THEN BRING PERIODS OF MUCH NEEDED RAINFALL MONDAY
THROUGH WEDNESDAY. HIGH PRESSURE WILL BRING DRIER WEATHER AND MILDER
TEMPERATURES THURSDAY AND FRIDAY...BEFORE AN APPROACHING COLD FRONT
BRINGS A CHANCE FOR SHOWERS LATE FRIDAY AND SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
3 AM UPDATE...BACKDOOR COLD FRONT HAS PUSHED SOUTH INTO NE OHIO AND
NRN PA AS OF 07Z...WITH ENTIRE REGION NOW IN A N-NE SFC FLOW. MID
LEVEL SHORT WAVE RESPONSIBLE FOR STRIP OF LIGHT RAIN HAS SLID INTO
NEW ENGLAND AND RAIN HAS JUST ABOUT DISSIPATED FROM ABOUT WAYNE CO
TO SYR AREA. WILL CARRY ONLY SLGT CHC POPS FOR THIS FEATURE FOR A
FEW HOURS THROUGH DAYBREAK AS IT TOTALLY FALLS APART. SKIES HAVE
CLEARED ALREADY ACROSS JEFF/LEWIS COS.

LOOKS LIKE WE WILL SQUEEZE OUT ONE MORE RELATIVELY PLEASANT SPRING
DAY TODAY BEFORE THINGS GO DOWNHILL TONIGHT. FIRST CONCERN IS EXTENT
OF POST FRONTAL LOW CLOUDINESS THIS MORNING. NE UPSLOPE COLD
ADVECTION FLOW IS TYPICALLY ACCOMPANIED BY LOW CLOUD SOUTH OF LK
ONTARIO AND THIS HAS BEEN THE CASE SINCE FROPA...BUT THE CLOUDINESS
IS BROKEN SO NOT CONFIDENT IT WILL HANG AROUND TOO LONG THIS
MORNING. WILL CARRY IT THROUGH ABOUT 13-14Z FROM WAYNE CO WEST TO
ERIE CO...AND THEN MIX IT OUT. IT WILL LIKELY NEVER GET TO SOUTHERN
TIER. BUT..W.E WILL ALSO HAVE PLENTY OF MID AND HIGH LEVEL CLOUD
TODAY...AT LEAST SOUTH OF LK ONTARIO...ALTHOUGH IT MAY GET
SUPPRESSED FAR ENOUGH SOUTH FOR SEVERAL HOURS TO ALLOW FOR A MOSTLY
SUNNY AFTERNOON FROM ABOUT THE THRUWAY NORTH. 850 MB TEMPS RANGE
FROM +2 TO +4C IN WEST...SUPPORTING M-U 50S. FULL SUN OVER NORTH
COUNTRY WILL ALLOW MORE MIXING OF THE SLIGHTLY COLDER 850 MB TEMPS
SO L-M 50S GOOD THERE TOO. CLOUDS WILL BEGIN TO THICKEN UP LATE IN
AFTERNOON ACROSS CHAUT COUNTY.

WEATHER WILL GO DOWNHILL TONIGHT AS CLOUDINESS AND MOISTURE BEGIN TO
STREAM NORTHEAST FROM DEVELOPING LOW PRESSURE OVER THE OHIO VALLEY.
MODELS IN FAIRLY GOOD AGREEMENT WITH TIMING OF ONSET OF RAIN...WHICH
WILL HAVE TO FIGHT DRY LOW LAYERS AT FIRST. WILL GO WITH A FAIRLY
TIGHT POP GRADIENT...STARTING OVER SRN CHAUT CO AROUND
01-02Z...BUF-IAG 06-08Z...ROC 08-10Z AND TO ABOUT WAYNE CO BY 12Z.
WILL ALSO GO WITH CATEG NEAR 100 POPS WEST OF THE GENESEE BY
MORNING..HIGHER THAN GUIDANCE...BUT RAIN LOOKS LIKE A LOCK IN WEST
BY MORNING. NORTH COUNTRY SHOULD BE DRY ALL NIGHT WITH RAIN
ADVANCING INTO THAT AREA MONDAY MORNING. THIS RAIN WILL BE THE FIRST
IN NEARLY TWO WEEKS FOR MOST OF OUR REGION AND WILL BE BENEFICIAL
FOR AGRICULTURAL INTERESTS.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
MONDAY STILL LOOKS TO BE A VERY DAMP DAY AS A MOIST SOUTHEAST FLOW
SET UP AHEAD OF THE CENTRAL GREAT LAKES LOW AND ITS ASSOCIATED
OCCLUDED FRONT. ADDITIONAL LIFT WILL BE PROVIDED BY A 50 KNOT LOW
LEVEL JET THAT IS FORECAST TO PUSH ACROSS WESTERN AND CENTRAL NEW
YORK STATE...DRAWING MOISTURE FROM THE SOUTHEAST AND THE MID
ATLANTIC REGION. EXPECT STEADY RAIN TO SPREAD NORTHEAST ACROSS THE
AREA MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. THE OCCLUDED
FRONT IS FORECAST TO SWEEP ACROSS WESTERN NEW YORK MONDAY NIGHT
WHILE THE LOW LEVEL JET SHIFTS INTO EASTERN YORK STATE AND NEW
ENGLAND. THIS SHOULD CAUSE THE STEADIEST RAIN TO TAPER OFF FROM WEST
TO EAST AS THE NIGHT WEARS ON.

THE MODELS CONTINUE TO SHOW A WELL DEFINED DRY SLOT FOLLOWING THE
OCCLUDED FRONT TUESDAY MORNING. THIS MAY CAUSE THE RAIN TO TAPER OFF
OR EVEN END FOR A BRIEF TIME DURING THE MORNING. BUT...INSTABILITY
SHOWERS SHOULD BECOME MORE WIDESPREAD DURING THE AFTERNOON AS
COLDER AIR ASSOCIATED WITH THE APPROACHING UPPER LEVEL TROUGH GETS
CLOSER. THE AREA WILL ALSO COME UNDER THE INFLUENCE OF THE RRQ OF AN
UPPER LEVEL JET STREAK THAT IS FORECAST TO SURGE AHEAD OF THE UPPER
LOW.

RAIN WILL CONTINUE TUESDAY NIGHT AS THE CORE OF THE COLDEST AIR
ALOFT WORKS EAST TOWARD THE LOWER GREAT LAKES. THE HIGHER ELEVATIONS
OF THE SOUTHERN TIER MAY SEE SOME WET SNOW MIXING WITH THE RAIN AS
THE BOUNDARY LAYER CONTINUES TO COOL.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
SHOWERS WILL CONTINUE ON WEDNESDAY WITH THE UPPER LEVEL TROUGH
SITUATED OVER NEW YORK STATE. SFC LOW WILL PASS TO OUR NORTH ACROSS
SOUTHERN ONTARIO AND WITH MOISTURE AND COLDER AIR WRAPPING IN BEHIND
THE SFC LOW SOME OF THE SHOWERS EARLY WEDNESDAY WILL HAVE WET SNOW
MIXING IN...MAINLY ACROSS THE HIGHER ELEVATIONS OF THE WESTERN
SOUTHERN TIER. TEMPERATURES ON WEDNESDAY WILL REMAIN CHILLY WITH
AFTERNOON HIGHS AROUND 10 DEGREES BELOW NORMAL.

THE UPPER LEVEL TROUGH LIFTS NORTHEASTWARD WEDNESDAY NIGHT WITH THE
THREAT OF SHOWERS DIMINISHING FROM WEST TO EAST. THURSDAY WILL
FINALLY DRY OUT AS THE UPPER LOW SLIDES EAST OF NEW ENGLAND AND HIGH
PRESSURE RIDGES NORTH FROM THE MIDDLE ATLANTIC STATES. WILL STILL
LEAVE IN A CHANCE FOR MORNING RAIN/SNOW SHOWERS ACROSS THE NORTH
COUNTRY. WARM AIR ADVECTION ON THE WEST SIDE OF THE HIGH WILL ALLOW
TEMPERATURES TO WARM BACK INTO THE 50S ON THURSDAY.

THE LATEST GFS RUN HAS NOW COME MORE IN LINE WITH THE EARLIER ECMWF
BY DROPPING A COLD FRONT SOUTH ACROSS NEW YORK STATE LATE FRIDAY
NIGHT. WILL INTRODUCE LOW CHANCE POPS ACROSS THE AREA FRIDAY
AFTERNOON AND FRIDAY NIGHT WITH LIMITED MOISTURE FORECAST POOL AHEAD
OF THE FRONT. THE ECMWF SUGGESTS THAT THE FRONT MAY HOLD UP ACROSS
ACROSS THE AREA SATURDAY. THEREFORE...WILL LEAVE IN CHANCE POPS FOR
THIS PERIOD.

EXPECT TEMPERATURES TO WARM INTO THE 60S ON FRIDAY WITH 850 MB
TEMPERATURES FORECAST TO MODERATE TO ABOUT 10C. SATURDAYS
TEMPERATURES ARE MORE PROBLEMATIC DUE TO THE UNCERTAINTY OF THE
POSITION OF THE COLD FRONT. FOR NOW...WILL LOWER TEMPERATURES A FEW
DEGREES COMPARED TO FRIDAY. BUT...IF THE COOLER GFS VERIFIES...AREA
TEMPERATURES MAY NOT GET OUT OF THE 50S. THIS UNCERTAINTY IS
REFLECTED IN THE ENSEMBLE GFS 2M TEMPERATURE FORECASTS FOR SATURDAY.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
THE BACKDOOR COLD FRONT HAS SLID SOUTH CROSS THE AREA THE LAST FEW
HOURS AND WAS NOW DOWN INTO NORTHERN PENNSYLVANIA. LOW CLOUDINESS
HAS DEVELOPED IN THE NORTHEAST UPSLOPE FLOW OFF LAKE ONTARIO WITH
MVFR CIGS AT KBUF, KIAG AND KROC AS OF 06Z. THESE LOW CIGS WILL HOLD
TOUGH AT TIMES INTO THE EARLY-MID MORNING BUT ALL GUIDANCE IS
INDICATING AN EROSION OF THIS DECK BY LATE MORNING SO WILL IMPROVE
ALL CONDITIONS TO VFR BY 14-15Z. A NARROW RIBBON OF LIGHT RAIN OVER
LAKE ONTARIO AND INTO OSWEGO COUNTY WILL DISSIPATE BEFORE DAYBREAK
WITH CLEARING WORKING SOUTH. KART WILL LOSE ITS MID LEVEL CIG BY
08-09Z AND REMAIN VFR THROUGH THE PERIOD. THE LOW CLOUD MAY NEVER
GET TO KJHW...WILL JUST CARRY A TEMPO PERIOD FOR SUCH FOR A FEW
HOURS AROUND DAYBREAK...OTHERWISE VFR THERE.

THEN...A SPRAWLING STORM SYSTEM WILL APPROACH FROM THE OHIO VALLEY
AND SPREAD LOWER CIGS AND RAIN INTO WESTERN NEW YORK LATE TONIGHT.
AT THIS TIME IT APPEARS ONLY KJHW WILL SEE CONDITIONS LOWER TO
MVFR PRIOR TO THE 06Z MONDAY TIME FRAME...WITH RAIN HOLDING OFF
UNTIL AFTER 06Z AT THE OTHER WESTERN TERMINALS.

OUTLOOK...
MONDAY AND TUESDAY...MVFR/IFR IN FREQUENT RAIN SHOWERS.
WEDNESDAY...MVFR IN SCATTERED SHOWERS.
THURSDAY...MAINLY VFR.

&&

.MARINE...
NORTHEAST WINDS WILL CONTINUE TODAY IN THE WAKE OF THE COLD
FRONTAL PASSAGE AND HIGH PRESSURE BUILDING DOWN FROM ONTARIO. THEY
WILL DIMINISH SOME DURING THE DAY BUT INCREASE AGAIN TONIGHT AND
MONDAY IN ADVANCE OF LOW PRESSURE APPROACHING FROM THE OHIO
VALLEY. THEY WILL VEER MORE EAST AND SOUTHEAST LATER MONDAY AND
MONDAY NIGHT AS THE LOW LIFTS UP JUST TO OUR WEST.

THE NORTHEAST WINDS WILL ALLOW WAVES TO BUILD TO 2 TO 4 FEET ON
LAKE ERIE BY THIS EVENING...THEN THEY SHOULD SUBSIDE AS WINDS VEER
MORE EASTERLY. ON LAKE ONTARIO HOWEVER...THE INCREASING NORTHEAST
WINDS THIS EVENING WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET ALONG
THE NEARSHORES FROM ABOUT ROCHESTER WESTWARD BY MIDNIGHT. WILL
THEREFORE HOIST A SMALL CRAFT ADVISORY FROM SODUS BAY WEST FROM
11 PM TONIGHT THROUGH 5 PM MONDAY WHEN WAVES SHOULD SUBSIDE
SUFFICIENTLY AS WINDS VEER MORE EASTERLY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 5 PM EDT
         MONDAY FOR LOZ042-043.

&&

SYNOPSIS...TJP
NEAR TERM...SFM
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...SFM
MARINE...SFM/TJP
Hazardous weather outlook, Apr 18, 6:24 PM EDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
624 PM EDT SAT APR 18 2009

NYZ001>008-010>014-019>021-085-192230-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
624 PM EDT SAT APR 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-192230-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
624 PM EDT SAT APR 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:26 AM EDTSmall Craft AdvisoryBUF8 hr

Nearby

Small Craft Advisories in New York, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.